Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Fullness of stomach with small meal, food travels down the stomach slowly, frequent constipation. Had attack of pancreatitis earlier. What could be the solution?

I had earlier an attack of pancreatitis . Subsequently I am doing fine with strict diet control, exercise etc. But my stomach gets filled fast and it takes quite sometime for it to travel down from stomach. I also have constipation often. Is there any solution for this. Can I take medicine like cremalax 10 mg for constipation
Asked On : Tue, 22 May 2012
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
I think you should try taking small frequent meals and take lots of fluids, to maintain good hydration.To help your constipation ,take diet high in fiber. Take more of salads and vegetables.In case it does not help try taking pro kinetic drug ,to stimulate your gut. Instead of Tab Cremalax , try taking bulk forming laxatives taking psyllium or methyl cellulose.
Answered: Wed, 16 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor